MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012449-15
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the right coronary artery (rca) with moderate calcification and moderate tortuosity.The ht bmw universal ii 190cm j guide wire (gw) was being used in the procedure; however, when attempting to load an a 3x15mm nc trek balloon dilatation catheter (bdc), friction was noted and the bdc became stuck with gw.Therefore, the gw and bdc had to be removed as a single unit.Another bmw gw was used to continue the procedure.There was no adverse patient effect and no clinically delay reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported complaints could not be determined.Possible factors that may contribute to the difficult advancing and removing the balloon dilatation catheter (bdc) from the guide wire causing resistance between the devices may include, but not limited to, manufacturing damage, device placement technique, buildup of procedural contaminants in the guide wire lumen, guiding catheter support, inner diameter of guide wire lumen, condition of the guide wire, or damage to the distal shaft of the catheter.In this case, a conclusive cause for the reported complaints could not be determined since the device or component were not returned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 is filed under separate medwatch report number.

Brand Name
NC TREK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23544723
Report Number2024168-2025-11502
Device Sequence Number9449484
Product Code LOX
UDI-Device Identifier08717648151873
UDI-Public08717648151873
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012449-15
Device Catalogue Number1012449-15
Device Lot Number50307G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HI-TORQUE BALANCE MIDDLEWEIGHT
Patient Age54 YR
Patient SexMale
Patient Weight70 KG
Patient RaceAsian